An Evaluation of non-parametric relative risk estimators for disease maps

Clark, AB and Lawson, A (2004) An Evaluation of non-parametric relative risk estimators for disease maps. Computational Statistics and Data Analysis, 47 (1). pp. 63-78.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Related URLs:
Depositing User: EPrints Services
Date Deposited: 25 Nov 2010 11:09
Last Modified: 31 Oct 2019 14:00
URI: https://ueaeprints.uea.ac.uk/id/eprint/12357
DOI: 10.1016/j.csda.2003.10.014

Actions (login required)

View Item View Item